# SDR YENA201907180412

- Difficulty date: July 18, 2019
- Submitted: July 22, 2019
- Operation: Air carrier
- Aircraft: N607JB
- Make and model: Airbus A320-232
- Aircraft serial: 2386
- Aircraft time: 58,459 hours, 20,913 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, L1 DOOR LOWER EMERGENCY LIGHT EXIT INOP; REMOVED AND REPLACED EMERGENCY LIGHT IDENTIFIER OF L1 DOOR IAW AMM 33-51-10-400-01 OPS CHK GOOD.
